International Journal of Scientific and Research Publications

IJSRP, Volume 4, Issue 11, November 2014 Edition [ISSN 2250-3153]


Some Fixed Point and Common Fixed Point Theorems of Integral Expression on 2-Banach Spaces
      Mrs. Jyoti Gupta, Dr.K.Qureshi Add. Director(Rtd), Dr. Anupama Gupta
Abstract: In the present paper we prove some fixed point and common fixed point theorems in 2-Banach spaces for rational expression. Which generalize the well-known results.

Reference this Research Paper (copy & paste below code):

Mrs. Jyoti Gupta, Dr.K.Qureshi Add. Director(Rtd), Dr. Anupama Gupta (2018); Some Fixed Point and Common Fixed Point Theorems of Integral Expression on 2-Banach Spaces; Int J Sci Res Publ 4(11) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1114.php?rp=P353361
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.